# SDR SWAA982168

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORRODED BETWEEN SKIN AND STRINGER AT BS 967, STR 25L.  REPAIRED PER BOEING SRM.
